am being treated for polymyalgia, (second bout in past ten years) and was given steroids about a month ago, and short term memory has become noticeably worse since taking these tablets. Am also on medication for high blood pressure/high cholestorol.
1 Aug 2011
Yes - memory loss has been reported with prednisone. Talk with your doctor.
For more information see: http://www.drugs.com/sfx/prednisone-side-effects.html
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on accutane for about a month. My doctor recently upped my dosage from 40 to 60 mg and have been feeling like a completely different ...
1 answer • 30 Jan 2012
I am having difficulties concentrating and have short-term memory loss (for a few seconds or minutes) with Clonazepam. Have been taking it for 4 ...
2 answers • 30 Mar 2014